# SDR CA190604004

- Difficulty date: May 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Pwa PW206B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

(CAN) CUSTOMER REPORTED THAT DURING LANDING ON A HIGH ALTITUDE MISSION (10`440 FT) #2 ENGINE SURGED. THE PILOT TRIED SEVERAL HOVERING MANEUVERS AND FINALLY DECIDED TO LAND AND SHUT DOWN THE ENGINE. SUBSEQUENT POWER CHECKS REVEALED THAT THE ENGINE SURGED 3 TIMES OUT OF 4 BETWEEN 30-40% TORQUE. TROUBLESHOOTING IS GOING ON.   PRATT AND WHITNEY WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND PROVIDE INFORMATION TO TRANSPORT CANADA THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING AND SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS. (TC# 20190604004)
